このエントリーをはてなブックマークに追加
ID 33135
フルテキストURL
著者
De, Uday Chand Mathematics University
Gazi, Aboul Kalam Mathematics University
抄録

In this paper we prove that a Φ-recurrent N(k)-contact metric manifold is an η-Einstein manifold with constant coefficients. Next, we prove that a 3-dimensional Φ-recurrent N(k)-contact metric manifold is of constant curvature. The existence of a Φ-recurrent N(k)-contact metric manifold is also proved.

キーワード
N(k)-contact metric manifolds
eta-Einstein manifold
Phi-recurrent N(k)-contact metric manifolds
発行日
2008-01
出版物タイトル
Mathematical Journal of Okayama University
50巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
言語
English
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol50/iss1/4